# SDR DHL9974152C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, INDICATION OF CORROSION AT FWD CARGO COMPARTMENT INTERIOR BS 580 STRINGER 28R RBL 8.  REMOVED AND FABRICATED NEW L ANGLE PER SRM 53-10-4, 7 BY 1 BY 1, N/R 3398.
